# SDR CALA2015030493197

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,428 hours, 27,408 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT 5 FT FWD OF DOOR 2L AT FLOOR LINE.  MEASURES .75" X .062" DEEP.  DENT IS CRACK FREE & MUST BE REPAIRED BY NEXT C CHECK.  THE DENT WAS FOUND OUT OF LIMITS IAW SRM 53-00-03.  THE REPAIR AT BS 605 - 618 FUSELAGE BETWEEN STRINGER 15L & 18L HAS BEEN APPROVED AS STAGE 1 & 2 VIA FORM 8100-9 DATED 8-6-13.  A NEW 8100-9 MUST BE RCV'D PRIOR TO 48531C FROM REPAIR EMBODIMENT & PRIOR TO 75000 PTC OR THE AC WILL NO LONGER BE AIRWORTHY. THE REPAIR OF THIS AREA WAS DONE IAW EA 130905 ECRA 5330-04686.  FOLLOW ON THE REPAIR THRESHOLD IS 75000 CYCLES AS DEFINED ABOVE.  AIRPLANE SOLD AS IS ON 15 AUG 2014 BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
